Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 160, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 12, 2016, 3:04 AM CDT for 10 counties in Missouri; 4 counties in Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2016, 3:04 AM CDT (08:04 UTC)
- Expired
- Jul 12, 2016, 4:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Lafayette County, MO, Livingston County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 78 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 3:45 AM CDT | TSTM WND DMG | Liberty, MO | LARGE TREE DOWN ACROSS ROADWAY ON LIBERTY DRIVE NEAR FAIRVIEW |
| Jul 12, 3:55 AM CDT | TSTM WND GST 53 | Liberty, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2533 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
774
WUUS53 KEAX 120804
SVREAX
KSC005-091-103-209-MOC021-025-033-047-049-095-107-117-165-177-120900-
/O.NEW.KEAX.SV.W.0160.160712T0804Z-160712T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN ATCHISON COUNTY IN NORTHEASTERN KANSAS...
CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN CLINTON COUNTY IN NORTHWESTERN MISSOURI...
LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
PLATTE COUNTY IN WEST CENTRAL MISSOURI...
CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 400 AM CDT
* AT 304 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR UTICA TO NEAR LATHROP TO LEWIS AND CLARK
VILLAGE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...INDEPENDENCE...LEE'S SUMMIT...
SHAWNEE...BLUE SPRINGS...LEAVENWORTH...RAYTOWN...LIBERTY...
GLADSTONE...PRAIRIE VILLAGE...GRAIN VALLEY...LANSING...
EXCELSIOR SPRINGS...ATCHISON...MERRIAM...MISSION...SMITHVILLE...
KEARNEY AND OAK GROVE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 48.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 42.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 228 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 33.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 14 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 6 AND 66.
KANSAS TURNPIKE BETWEEN MILE MARKERS 225 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3958 9516 3955 9440 3976 9360 3945 9326
3946 9324 3941 9319 3937 9319 3933 9323
3934 9325 3931 9328 3930 9334 3926 9333
3923 9336 3923 9340 3926 9340 3929 9348
3906 9349 3898 9386 3901 9482
TIME...MOT...LOC 0804Z 321DEG 41KT 3972 9367 3953 9438 3956 9505
HAIL...<.75IN
WIND...60MPH
$$
321 follow-up statement
721
WWUS53 KEAX 120846
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 AM CDT TUE JUL 12 2016
KSC005-MOC021-025-049-117-120855-
/O.CAN.KEAX.SV.W.0160.000000T0000Z-160712T0900Z/
ATCHISON KS-CLINTON MO-LIVINGSTON MO-CALDWELL MO-BUCHANAN MO-
346 AM CDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON...
SOUTHERN CLINTON...SOUTHWESTERN LIVINGSTON...SOUTHERN CALDWELL AND
SOUTHERN BUCHANAN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3941 9506 3938 9420 3957 9348 3945 9326
3946 9324 3941 9319 3937 9319 3933 9323
3934 9325 3931 9328 3930 9334 3926 9333
3923 9336 3923 9340 3926 9340 3929 9348
3906 9349 3898 9386 3901 9482
TIME...MOT...LOC 0845Z 335DEG 18KT 3943 9335 3924 9409 3922 9480
$$
KSC091-103-209-MOC033-047-095-107-165-177-120900-
/O.CON.KEAX.SV.W.0160.000000T0000Z-160712T0900Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-CARROLL MO-LAFAYETTE MO-
RAY MO-PLATTE MO-JACKSON MO-CLAY MO-
346 AM CDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN LEAVENWORTH...WYANDOTTE...NORTHEASTERN JOHNSON...
CARROLL...LAFAYETTE...RAY...SOUTHEASTERN PLATTE...CENTRAL JACKSON AND
CLAY COUNTIES...
AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BOSWORTH TO NEAR ORRICK TO NEAR LANSING...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...INDEPENDENCE...LEE'S SUMMIT...
SHAWNEE...BLUE SPRINGS...LEAVENWORTH...RAYTOWN...LIBERTY...
GLADSTONE...PRAIRIE VILLAGE...GRAIN VALLEY...LANSING...
EXCELSIOR SPRINGS...MERRIAM...MISSION...SMITHVILLE...KEARNEY...
OAK GROVE AND BONNER SPRINGS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 48.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 27.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 228 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 21.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 14 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 6 AND 66.
KANSAS TURNPIKE BETWEEN MILE MARKERS 225 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3941 9506 3938 9420 3957 9348 3945 9326
3946 9324 3941 9319 3937 9319 3933 9323
3934 9325 3931 9328 3930 9334 3926 9333
3923 9336 3923 9340 3926 9340 3929 9348
3906 9349 3898 9386 3901 9482
TIME...MOT...LOC 0845Z 335DEG 18KT 3943 9335 3924 9409 3922 9480
HAIL...<.75IN
WIND...60MPH
$$
32What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:57 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jul 11, 10:57 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 1057 PM CDT MON JUL 11 2016 .Update... Issued at 945 PM CDT MON JUL 11 2016 Trend in the HRRR which is finally coming around to reality is to slow down the development of convection and potential MCS into the CWA. Radar and 00z NAM support this as convection has sputtered along the cold front from south central NE into central KS despite the presence of a 40-45kt h8 jet as noted in the latest VWPs. 00z TOP sounding says it all...airmass is capped east of the cold front. Am watching the large outflow boundary now dropping south across east central NE/west central IA as new convection should form north of this boundary. Still anticipate convection to form and increase in coverage over the northern CWA. It'll just take longer to get hear. Good chance the convection will decrease in coverage and intensity south of the I-70 corridor. && .Discussion... Issued at 242 PM CDT MON JUL 11 2016 A warm and moist airmass remains in place across the forecast area this afternoon, with dewpoints well into the 70s. A cold front was moving through central Nebraska into northwest Kansas, and this feature will begin to slow this evening as it approaches southeast Nebraska into central Iowa as the upper support lifts northward and the flow becomes parallel with the boundary. Thunderstorms are expected to develop along this boundary late this afternoon into the evening hours upstream of the forecast area. This activity will consolidate into one or more clusters of linear storm segments this evening into the overnight hours as it approaches/moves into the area. While instability will decrease overnight and with southeast extent, a few strong to severe storms will be possible in northwest Missouri, with the primary threat of straight-line winds. Additionally, the most robust storms will be capable of producing heavy rainfall, so areas with any repeat convection may see a localized flooding threat. Thunderstorms will be weakening as they move across the remainder of the forecast area around/after sunrise Tuesday. There remains some uncertainty to the coverage of precipitation and cloud cover in the wake of the morning convection, and this may alter high temperatures and the intensity of another round of thunderstorms Tuesday afternoon and evening. The current thought is convection will redevelop along/near the stationary surface front in southern Iowa into northwest Missouri Tuesday afternoon. This activity will gradually consolidate and shift south and east through a good portion of the forecast area Tuesday evening into the overnight hours. Again, depending on the available instability, some storms may be strong to severe, especially within the first 3-6 hours of initiation. Models are currently in decent agreement in a break of convection Wednesday morning into the early afternoon, and likewise develop a strongly unstable airmass ahead of the quasi-stationary front. Another round of thunderstorms are expected to develop once again, this time with the boundary drifting slowly southward. With stronger low-level forcing, sufficient deep layer shear, and an unstable atmosphere, severe thunderstorms will be a possibility with storms that develop during the afternoon and evening hours. The exact evolution remains still too uncertain with several details yet to be resolved. Thursday into the weekend features continued chances for periods of thunderstorms. Outside of the severe weather threat, flooding concerns will commence for areas with repeated convection during the multi-day event. The greatest rainfall totals are expected to be located across the northern third of Missouri, generally along and north of Interstate 70. && .Aviation...(For the 06Z TAFS through 06Z Tuesday Night) Issued at 1058 PM CDT MON JUL 11 2016 Thunderstorm complex over east central NE/west central IA is expected to sag south and into northern MO overnight. MVFR ceilings expected with the stronger cells. Activity will likely continue south towards the KC terminals during the pre-dawn hours and decrease in coverage and intensity. Some concern that new convection forming along the KS portion of the cold front could track east and into east central KS/west central MO towards sunrise. Models having a difficult and slow time adapting to current convective trends. Difficult to gauge where any of the outflow boundaries will end up as they will likely dictate where new convection forms later Tuesday afternoon and evening so best to broadbrush with VCTS and VFR ceilings/visibilities. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Update...MJ Discussion...Blair Aviation...MJ
Hazardous weather outlook, Jul 11, 4:07 AM CDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 407 AM CDT MON JUL 11 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-120915- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 407 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT ACROSS FAR NORTHWEST MISSOURI AND NORTHEASTERN KANSAS AS A COLD FRONT APPROACHES FROM THE NORTHWEST. LARGE HAIL...STRONG WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL ROUNDS OF STORMS WILL BE POSSIBLE THIS WEEK AS AN UNSETTLED WEATHER PATTERN DEVELOPS OVER THE CENTRAL U.S. STRONG TO SEVERE STORMS WILL BE POSSIBLE BOTH TUESDAY AND WEDNESDAY WITH LARGE HAIL AND STRONG WINDS REMAINING THE MAIN THREATS. IN ADDITION...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE THIS WEEK AS A FRONT STALLS OVER THE REGION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 12, 12:10 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CDT TUE JUL 12 2016
MOZ001>005-120545-
HARRISON MO-WORTH MO-GENTRY MO-NODAWAY MO-ATCHISON MO-
1210 AM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHERN HARRISON...
NORTHWESTERN GENTRY...WORTH AND NORTHERN NODAWAY COUNTIES UNTIL 1245
AM CDT...
AT 1209 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LAMONI
TO NEAR BRADDYVILLE TO SYRACUSE...AND MOVING SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...TARKIO...ROCK PORT...GRANT CITY...FAIRFAX...
BURLINGTON JUNCTION...HOPKINS...RAVENWOOD...EAGLEVILLE...IRENA...
ROCKPORT...SHERIDAN...BLYTHEDALE...PARNELL...CLEARMONT...ELMO...
PICKERING...BRADDYVILLE...WESTBORO AND BROWNVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 103 AND 114.
INTERSTATE 29 BETWEEN MILE MARKERS 106 AND 123.
LAT...LON 4058 9389 4043 9383 4031 9503 4035 9563
4041 9566 4046 9564 4047 9570 4054 9565
4056 9568 4052 9571 4052 9575 4058 9577
TIME...MOT...LOC 0509Z 349DEG 24KT 4070 9404 4061 9510 4068 9619
32Special weather statement, Jul 12, 1:48 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
148 AM CDT TUE JUL 12 2016
MOZ001-002-011-120715-
NODAWAY MO-ATCHISON MO-HOLT MO-
148 AM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHERN NODAWAY AND
NORTHWESTERN HOLT COUNTIES UNTIL 215 AM CDT...
AT 148 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLANCHARD TO NEAR STELLA...
AND MOVING SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCK PORT...FAIRFAX...BURLINGTON
JUNCTION...SKIDMORE...CRAIG...
ROCKPORT...CLEARMONT...ELMO...PICKERING...WESTBORO...QUITMAN...BLANCH
ARD...
CORNING...INDIAN CAVE STATE PARK AND PHELPS CITY.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 90 AND 113.
LAT...LON 4058 9505 4047 9470 4013 9540 4013 9542
4016 9544 4018 9548 4023 9547 4025 9549
4026 9555 4030 9556 4032 9561 4031 9566
4035 9562 4041 9566 4058 9533
TIME...MOT...LOC 0648Z 302DEG 38KT 4056 9525 4030 9576
32Special weather statement, Jul 12, 2:54 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
254 AM CDT TUE JUL 12 2016
KSZ025-MOZ013-014-020>023-028>031-120845-
ATCHISON KS-LIVINGSTON MO-BUCHANAN MO-RAY MO-CALDWELL MO-CLAY MO-
CLINTON MO-DE KALB MO-CARROLL MO-PLATTE MO-DAVIESS MO-
254 AM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON...
NORTHWESTERN CARROLL...CLINTON...SOUTHWESTERN LIVINGSTON...
SOUTHWESTERN DAVIESS...RAY...PLATTE...CALDWELL...SOUTHEASTERN
DEKALB...CLAY AND SOUTHERN BUCHANAN COUNTIES UNTIL 345 AM CDT...
AT 253 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
WINDS ASSOCAITED WITH THUNDERSTORMS ALONG A LINE EXTENDING FROM
HAMILTON TO NEAR GOWER TO NEAR RUSHVILLE...AND MOVING SOUTHEAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...LEAVENWORTH...LIBERTY...GLADSTONE...EXCELSIOR
SPRINGS...
ATCHISON...CAMERON...SMITHVILLE...KEARNEY...RICHMOND...PLATTE CITY...
CARROLLTON...LAWSON...PLATTSBURG...LATHROP...HAMILTON...WEATHERBY
LAKE...
WESTON...GOWER AND BRAYMER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 15 AND 57.
INTERSTATE 29 BETWEEN MILE MARKERS 7 AND 41.
INTERSTATE 435 BETWEEN MILE MARKERS 24 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3964 9519 3965 9512 3962 9510 3962 9506
3966 9504 3970 9457 3987 9394 3938 9329
3923 9402 3923 9475 3936 9489 3939 9489
3939 9492
TIME...MOT...LOC 0753Z 314DEG 45KT 3973 9397 3962 9452 3962 9507
32The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:10 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway, Worth | 35 min |
| Jul 12, 1:48 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 12, 2:13 AM CDT | Areal Flood Advisory | EAX | Atchison, Nodaway | 4 hr |
| Jul 12, 2:54 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more | 51 min |
| Jul 12, 3:59 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Clay, Cooper, Jackson, Johnson and 4 more | 46 min |
| Jul 12, 4:30 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Buchanan, Holt, Nodaway | 4 hr |
| Jul 12, 4:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Cooper, Henry, Jackson, Johnson and 3 more | 53 min |
| Jul 12, 4:51 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, DeKalb, Platte | 39 min |
| Jul 12, 5:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Jul 12, 5:19 AM CDT | Flash Flood Warning | EAX | Buchanan | 4 hr |
| Jul 12, 5:34 AM CDT | Special Weather Statement | EAX | Cass, Clay, Jackson | 41 min |
| Jul 12, 5:43 AM CDT | Areal Flood Advisory | EAX | Buchanan, Clay, Clinton, Jackson, Lafayette, Platte and 1 more | 4 hr |
| Jul 12, 6:14 AM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson | 46 min |
| Jul 12, 6:29 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 31 min |
| Jul 12, 6:40 AM CDT | River Flood Warning | EAX | Clay, Ray | 31 hr |
| Jul 12, 8:25 AM CDT | River Flood Warning | EAX | Ray | 49 hr |
| Jul 12, 9:18 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan | 9 hr |
| Jul 12, 9:47 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, DeKalb, Jackson, Lafayette and 1 more | 9 hr |
| Jul 12, 4:41 AM CDT | Special Weather Statement | EAX | Atchison | 34 min |
| Jul 12, 8:59 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 41 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.